# SDR DALA2019022501156

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 71,886 hours, 53,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING-AFT EMERGENCY LIGHTS INOP. INSIDE THE CABIN. REPLACED BATTERIES IN POWER SUPPLY FOR LT AND RT AFT EMERGENCY ESCAPE HATCH EXIT LIGHTS. OPS CK GOOD. (LP5826626)
